Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Taken primolut n, unprotected sex, getting period like cramping

I started using Primulot to postpone period at day 14. I have been getting period like cramps since. I have had unprotected sex in the week before. Is the cramping related to the meds?
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Infectious Diseases Specialist 's  Response

It is normal for women to have cramps while getting periods from time in time.

In some cases, severe cramps might be related to uro-genital infections. So, I'd suggest to get a urine analysis and vaginal swab testing to see if you have any problem together with abdominal echo.

Hope it helped!
Answered: Fri, 8 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor